MathSciNet Relay Station
MathSciNet bibliographic data
MR88487 09.3X
Albert, A. A.; Jacobson, N. On reduced exceptional simple Jordan algebras. Ann. of Math. (2) 66 (1957), 400–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement